Hi, I was prescribed krimson 35 for treating pcos and irregular menses. However, after starting, on 3rd day of 21-day course, I got my periods. Doctor asked me to continue the dosage for 21 days and this is only mild spotting.
Bleeding increased and got a full period, and has continued till 8th day, today, which is abnormal.
Should I stop krimson now? So that my bleeding stops and period ends?
There is a pattern of taking them that you have to follow. You take one a day for 21 days, then you do not take any for 7 days. Then you repeat the process. You may connect with me over a call for a better and effective consultation.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Polycystic Ovary Syndrome treatment